69088members
362923posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Herceptin longterm

Highlighted
Member

Herceptin longterm

Hi Ladies wanted to ask if anyone is on Herceptin forever like myself? (been on it for nearly 4 years so far) and if so are you noticing any of these side effects. The main one is mega migraine's which are very severe and include throbbing head and neck which immediate nausea I take a sumatriptan and if that doesn't work I take 2 co codamol with an anti sickness tablet it completely knocks me out they seem to appear a week before my next shot also I tend to bloat out like I'm 8 months pregnant and have difficulty walking around or I should say waddling around it also makes me quite breathless so I seem to be housebound and sometimes bed ridden for the week prior. I know we all react differently to these treatments but was wondering if anyone else is suffering the same. xxxx

3 REPLIES 3
Highlighted
Member

Hi SarahLouise, 

I have been on Herceptin for 3 years, apart from my heart being affected, I have no side effect. You want to let your onc know about those side effects. 

Highlighted
Member

Hi sarahlouise, I've been on it for 2 years and don't have side effects that debillitating. I assume you've explored with your oncologist whether the 'side-effects' could actually be caused by something else?!
Good luck... Sarah.
Highlighted
Member

Hi sarahlouise

 

I'm sorry you haven't had any replies to your post yet.

 

It might help to talk this over with one of our Helpliners.  The opening times are 9-5 on weekdays and 10-2 on Saturdays.  The number is 0808 800 6000

 

Very best wishes

 

Janet

BCC Moderator